# SDR FDEA200907302836

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7081509
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - LT FLOOR SUPPORT ASSY FROM STA 1887 TO STA 2007 FOUND CORRODED.  REMOVED AND REPLACED AS PER SRM 51-31-01 REVISION 41. NEW FLOOR SUPPORT   FABRICATED AS PER DRAWING AGA7081 REVISION P. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
